New Mexico, 2010

Hail in New Mexico, May 18, 2010

May 18, 2010 · NWS ABQ · 3 events in 2 counties and zones

A diffuse dryline remained over the eastern plains on the afternoon and evening of the 18th. Storms struggled to form until late in the afternoon, but still did not reach their full potential until they moved east into Texas.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

A diffuse dryline remained over the eastern plains on the afternoon and evening of the 18th. Storms struggled to form until late in the afternoon, but still did not reach their full potential until they moved east into Texas. Nonetheless, penny to nickel sized hail was reported with a few storms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at May 18, 2:33 PM MST, 1 hour 47 minutes earlier.

Area forecast discussion, May 18, 2:33 PM MST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
333 PM MDT TUE MAY 18 2010

...POTENTIAL FOR SEVERE THUNDERSTORMS AND TORNADOES ACROSS EAST
CENTRAL AND NORTHEAST NEW MEXICO THROUGH MID EVENING...

.DISCUSSION...
A VIGOROUS UPPER LEVEL TROUGH WILL CROSS NORTHERN NEW MEXICO THIS
EVENING...THEN FORM A CLOSED LOW IN EASTERN CO ON WEDNESDAY. THIS
LOW IS PROGGED TO THEN MOVE SLOWLY SOUTH AND SOUTHEASTWARD THROUGH
KANSAS WEDNESDAY NIGHT. THIS TRACK IS STEERING THE NOSE OF A SPEED
MAXIMUM IN THE POLAR JET STREAM INTO NEW MEXICOS EAST CENTRAL
PLAINS THIS AFTERNOON...WITH FAVORABLE LEFT EXIT REGION DYNAMICS
OVER THE NORTHERN MOUNTAINS AND NORTHEAST PLAINS FOR SEVERE
THUNDERSTORMS AND POSSIBLY TORNADOES. A SEVERE THUNDERSTORM WATCH
IS NOW IN EFFECT UNTIL 10 PM FOR EAST OF THE SANGRE DE CRISTO
MOUNTAINS TO THE TX/OK BORDERS...INCLUDING GUADALUPE AND QUAY
COUNTIES. A DRY LINE IS EXPECTED TO TRIGGER ISOLATED TO PERHAPS
SCATTERED THUNDERSTORMS ALONG AND EAST OF THE PECOS RIVER...AND
SOME OF THESE STORMS COULD TURN SEVERE BY THE TIME THEY REACH
CURRY AND ROOSEVELT COUNTIES THIS EVENING. MOST OF THE ACTIVITY
WILL BE EAST OF OUR CWA BY MIDNIGHT...BUT STORMS MAY LINGER
THROUGH LATE TONIGHT ALONG OUR NORTHERN AND EASTERN BORDERS AS THE
UPPER LOW BEGINS TO CLOSE OFF IN EASTERN CO.

THE UPPER LEVEL LOW PRESSURE SYSTEM CROSSING NORTHEAST OF NM
WEDNESDAY WILL PRODUCE BREEZY TO WINDY NW FLOW ACROSS OUR STATE
WITH SLIGHTLY COOLER TEMPERATURES. SHORT WAVES WRAPPING AROUND THE
LOW IN NW FLOW ALOFT WILL PRODUCE ANOTHER ROUND OF SCATTERED TO
ISOLATED SHOWERS AND THUNDERSTORMS ACROSS THE NORTHERN MOUNTAINS
AND NORTHEAST PLAINS. HOWEVER...MUCH OF THE LOW LEVEL MOISTURE
WILL BE WHISKED WELL TO THE EAST OF OUR AREA BY THEN MITIGATING
THE THREAT FOR SEVER WEATHER IN NM.

THURSDAY THROUGH FRIDAY AFTERNOON...A RIDGE OF HIGH PRESSURE IS
EXPECTED TO DELIVER DRY WEATHER TO NEW MEXICO. HOWEVER...A BROAD
UPPER LEVEL TROUGH WILL DEVELOP OVER THE NORTHWEST UNITED STATES
ON FRIDAY RESULING IN SOME LOW LEVEL RETURN FLOW BY FRIDAY
AFTERNOON OR NIGHT...WITH DRYLINE THUNDERSTORMS POSSIBLE ACROSS
PARTS OF THE EASTERN PLAINS LATE FRIDAY OR SATURDAY. THE BIGGER
NEWS THIS COMING WEEKEND WILL BE STRONG WINDS...WITH BREEZY
SOUTHWEST FLOW BEGINNING FRIDAY IN MANY AREAS...AND WINDY TO VERY
WINDY CONDITIONS SATURDAY AND SUNDAY.

44

&&

.AVIATION...
INTENSE THUNDERSTORM CONVECTION WILL DEVELOP ACROSS THE EASTERN
PLAINS THIS AFTERNOON AND LAST INTO THE EVENING. THIS WILL PROVIDE
SOME LOCALIZED CIG AND VIS DEGRADATION. AS THE MAIN THUNDERSTORM
COMPLEX PUSHES EASTWARD TONIGHT...AREAS OF LOW CLOUDS...PROBABLY
MVFR WOULD DEVELOP LATE EVENING INTO THE EARLY MORNING BEFORE A COLD
FRONT SWEEPS ACROSS THE AREA BETWEEN MIDNIGHT TO SUNUP. THE WESTERLY
WIND FLOW WILL SCOUR OUT THE LOW LEVEL MOISTURE AND PROVIDE MUCH
CLEARER CONDITIONS. HAVE THUNDERSTORMS INDICATED AT TERMINAL
FORECASTS SUCH AS LVS AND TCC. MOST LIKELY BET FOR THE MAIN AFFECTS
WOULD BE TCC. SOME LOCALIZED GUSTS UP TO 35 KT WILL BE OBSERVED
ACROSS THE REST OF THE CWFA SUCH AS GUP...LVS AND PERHAPS EVEN ABQ BUT
NOT FOR LONG DURATION.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 50

&&

.FIRE WEATHER...
THICK CIRRUS AFFECTED MOST OF THE FORECAST AREA THIS MORNING BUT IS
RAPIDLY SHIFTING EASTWARD THIS AFTERNOON. IN THE WAKE OF THIS CIRRUS
SHIELD ARE INCREASING WINDS AND LOWERING HUMIDITY VALUES. SOME
COOLER AIR ALOFT IS FOUND ACROSS THE NORTHWEST THIRD OF THE STATE
AND THE BRIEF CLEARING HAS ALLOWED CUMULUS DEVELOPMENT THERE. NOT
EXPECTING MUCH IN THE WAY OF SHOWER ACTIVITY WITHIN THIS CUMULUS
CLOUD BAND BUT CANT RULE OUT A FEW FAST MOVING LIGHT SHOWERS. STRONG
THUNDERSTORM DEVELOPMENT WILL BE THE MAIN AFFECT ACROSS THE EASTERN
PLAINS AND LOOKING FOR WETTING RAIN WITHIN SOME OF THE CELLS. THESE
STORMS WILL BE FAST MOVING BUT REDEVELOPMENT WILL OCCUR THUS
PROVIDING A BETTER CHANCE FOR WETTING RAIN.

A COLD WEAK TO MODERATE COLD FRONT ATTACHED TO THE PACIFIC LOW WILL
SWING ACROSS THE STATE TONIGHT. THERE WILL BE A WIND SHIFT
ASSOCIATED WITH THIS FRONTAL BOUNDARY WHERE WINDS GO FROM
SOUTH/SOUTHWEST TO WEST/NORTHWEST. THE FRONTAL PROGRESSION WILL
MAINLY AFFECT THE AREA DURING THE EVENING HOURS. HUMIDITY RECOVERIES
WILL GENERALLY BE MODERATE ACROSS THE AREA BUT BETTER ACROSS THE
NORTHERN TIER AND ACROSS THE FAR EASTERN PLAINS. IT SHOULD ALSO BE
MENTIONED THAT LIGHT SHOWER ACTIVITY SHOULD ALSO BE FOUND NEAR THE
COLORADO BORDER...ESPECIALLY NORTHERN TIER OF THE NORTH CENTRAL
MOUNTAINS TONIGHT.

THE UPPER LOW WILL MOVE TO THE EAST OF THE STATE ON WEDNESDAY. THIS
WILL LEAVE A MODERATELY STRONG NORTHWEST MID LEVEL FLOW OVER NEW
MEXICO. EXPECT BREEZY TO WINDY CONDITIONS PRETTY MUCH AREAWIDE.
HUMIDITY VALUES WILL BE HIGHEST ALONG THE COLORADO BORDER THANKS TO
MORE CLOUD COVER UP THAT WAY. DRIER AIR WILL INFILTRATE THE REST OF
THE AREA AND ALLOW RH VALUES TO DROP INTO THE TEENS AND PERHAPS EVEN
UPPER SINGLE DIGITS. A FEW HOURS OF RED FLAG CONDITIONS WILL BE
POSSIBLE FROM NEAR CUBA TO ALBUQUERQUE TO CLINE CORNERS TO FORT
SUMNER BUT DUE TO THE MARGINAL NATURE TO THE FUELS AND BELOW NORMAL
TEMPERATURES HAVE DECIDED TO NOT ISSUE A WATCH.

A SHORT WAVE RIDGE WILL DEVELOP OVER THE STATE ON THURSDAY. THIS
WILL ESSENTIALLY LESSEN THE WINDS BUT PROVIDING SOME WARMING
TEMPERATURES. MAX TEMPERATURES ON THURSDAY SHOULD RISE TO NEAR AND
SLIGHTLY ABOVE NORMAL. HUMIDITY OVERALL WILL LOWER ACROSS THE AREA.
HIGHEST HUMIDITY READINGS WILL BE FOUND ACROSS THE NORTHEAST PLAINS.

THE WEATHER MODELS REMAIN PRETTY CONSISTENT WITH THE FRIDAY THROUGH
TUESDAY PERIOD. INCREASING SOUTHWESTERLY WINDS WILL BE FOUND ACROSS
THE AREA ON FRIDAY WITH PERHAPS SOME MARGINAL RED FLAG CONDITIONS
ACROSS THE FAR WEST AND AREAS TO THE LEE OF THE CENTRAL MOUNTAINS
SUCH AS BETWEEN CLINES CORNERS AND LAS VEGAS. THE MAIN CRITICAL FIRE
WEATHER GROWING DAYS WOULD BE SATURDAY AND SUNDAY AS A DEEP PACIFIC
TROUGH BUILDS INTO THE NORTHERN ROCKIES AND GREAT BASIN. WINDS LOOK
TO BE QUITE GUSTY OVER THE WEEKEND AND THIS WILL BE COUPLED WITH LOW
HUMIDITY AND LIGHT SKY COVER. HAINES INDEX VALUES SHOULD ALSO RANGE
BETWEEN 5 TO 6 INDICATING AN UNSTABLE AND DRY ATMOSPHERE. CONFIDENCE
IS HIGH FOR A SIGNIFICANT RED FLAG EVENT FOR THE WEEKEND.

ANOTHER REINFORCING PIECE OF ENERGY IS DEPICTED TO STRENGTHEN THE
TROUGH ONCE AGAIN EARLY NEXT WEEK. THIS MEANS ANOTHER ROUND OF
STRONG WINDS AND COUPLED WITH MOST LIKELY LOWER HUMIDITY. THE EARLY
NEXT WEEK PERIOD...DEPENDING ON HOW THAT PIECE OF ENERGY CARVES OUT
THE TROUGH COULD BRING MOISTURE UP FROM THE GULF OF MEXICO. THIS
WOULD CREATE INITIAL LOW CLOUDS DURING THE MORNING ACROSS THE
EASTERN PLAINS. PERHAPS EVEN SOME DRYLINE THUNDERSTORMS DURING THE
AFTERNOONS...DEPENDING ON HOW THINGS EVOLVE. DUE TO THE VERY GREEN
NATURE TO THE GRASS ACROSS THE EASTERN PLAINS...DONT BELIEVE WE WILL
BE ISSUING WATCHES FOR THAT AREA ANYWAY BUT WILL LOOK TO ISSUE
WATCHES FOR ZONES 103...107 AND POINTS TO THE WEST IN THE COMING
DAYS. WILL INCLUDE A FUELS CAVEAT STATEMENT BASED ON LAND AGENCY
FEEDBACK BECAUSE SOME AREAS HAVE BETTER POTENTIAL TO BURN ONCE
IGNITION TAKES PLACE THAN OTHERS DUE TO EITHER SNOWPACK AND/OR
EFFECTIVE GREEN UP.

50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  75  44  72  39 /  10  20   5   0
DULCE...........................  69  36  67  31 /  20  20  20   5
CUBA............................  70  36  68  33 /   5  10   5   0
GALLUP..........................  71  37  70  31 /  10   5   0   0
EL MORRO........................  68  35  67  33 /   5   5   0   0
GRANTS..........................  73  38  71  33 /   5   5   0   0
QUEMADO.........................  72  35  70  33 /   0   0   0   0
GLENWOOD........................  80  43  81  40 /   0   0   0   0
CHAMA...........................  66  32  65  28 /  20  20  20  10
LOS ALAMOS......................  71  41  68  40 /   5   5   5   5
PECOS...........................  74  40  70  40 /   5   5   5   5
CERRO/QUESTA....................  69  35  65  32 /  20  20  20  20
RED RIVER.......................  60  33  58  30 /  20  20  30  20
ANGEL FIRE......................  64  32  61  29 /  20  20  20  20
TAOS............................  72  36  66  32 /  10  10  10  10
ESPANOLA........................  79  42  77  40 /   5   5   0   5
SANTA FE........................  75  40  70  39 /   5   5   5   5
SANTA FE AIRPORT................  78  43  73  40 /   0   5   0   5
ALBUQUERQUE FOOTHILLS...........  78  48  74  47 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  79  51  76  50 /   0   0   0   0
ALBUQUERQUE VALLEY..............  81  49  77  49 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  79  50  76  49 /   0   0   0   0
LOS LUNAS.......................  82  47  80  50 /   0   0   0   0
RIO RANCHO......................  79  49  77  49 /   0   0   0   0
SOCORRO.........................  83  50  80  51 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  76  41  70  43 /   0   0   0   0
MORIARTY/ESTANCIA...............  78  42  74  41 /   0   0   0   0
CLINES CORNERS..................  75  41  70  41 /   0   0   0   0
GRAN QUIVIRA....................  77  46  74  43 /   0   0   0   0
CARRIZOZO.......................  82  50  77  47 /   0   0   0   0
RUIDOSO.........................  75  47  70  47 /   5   0   0   0
CAPULIN.........................  68  41  67  40 /  30  20  20  30
RATON...........................  73  42  71  38 /  20  20  20  20
LAS VEGAS.......................  72  43  70  39 /  10  10   5   5
CLAYTON.........................  73  51  74  45 /  40  30  20  20
ROY.............................  75  50  72  46 /  20  20  10  10
CONCHAS.........................  84  53  80  49 /  10  10   0  10
SANTA ROSA......................  83  53  80  48 /   5  10   0   5
TUCUMCARI.......................  84  54  82  47 /  20  20   5  10
CLOVIS..........................  80  52  80  48 /  20  20   5  10
PORTALES........................  82  54  82  50 /  20  10   5   5
FORT SUMNER.....................  85  54  82  49 /   5  10   0   0
ROSWELL.........................  89  55  88  53 /   0   5   5   0
PICACHO.........................  83  54  79  50 /   5   0   0   0
ELK.............................  79  49  76  48 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

44/50
Hazardous weather outlook, May 18, 6:30 AM MST, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
730 AM MDT TUE MAY 18 2010

NMZ501>540-191130-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
516 AM MDT TUE MAY 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS NOW A MODERATE RISK OF SEVERE THUNDERSTORMS PRODUCING HAIL
AND TORNADOES LATE THIS AFTERNOON AND EARLY EVENING FROM EXTREME
NORTHEAST NEW MEXICO ALONG THE BORDER WITH COLORADO...OKLAHOMA AND
THE TEXAS PANHANDLES TO EXTREME EAST CENTRAL NEW MEXICO ALONG THE
TEXAS BORDER...AS THERMODYNAMIC CONDITIONS AND WIND PROFILES
CONTINUE TO BE FAVORABLE FOR STRONG CONVECTION ACROSS THIS AREA.

IN ADDITION THE POTENTIAL EXISTS FOR MARGINAL CRITICAL FIRE
WEATHER CONDITIONS FROM THE SOUTHWEST MOUNTAINS EAST AND
NORTHEASTWARD TO THE EAST CENTRAL PLAINS FROM LATE THIS MORNING
THROUGH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS RETURNS
LATE FRIDAY THROUGH MONDAY AS SOUTHWEST WINDS INCREASE AND
HUMIDITIES DECREASE ACROSS MUCH OF THE REGION.

NO HAZARDOUS WEATHER IS EXPECTED FOR WEDNESDAY THROUGH MONDAY AT
THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE
THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON FOR THE
POSSIBILITY OF SEVERE THUNDERSTORMS AND BRIEF TORNADOES IN THE
COUNTIES OF EASTERN NEW MEXICO ALONG THE TEXAS BORDER.

01

In the hours before

Special weather statement, May 18, 1:18 PM MST, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
218 PM MDT TUE MAY 18 2010

NMZ527-528-182045-
FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA-
218 PM MDT TUE MAY 18 2010

AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STRONG THUNDERSTORM NEAR RATON. MOVEMENT WAS TO THE NORTHEAST
AT 30 MPH. THE THUNDERSTORM COULD GENERATE HAIL TO ONE HALF INCH
DIAMETER AND WIND GUSTS TO 50 MPH.

LOCATIONS IN THE PATH OF INCLUDE RATON AND SUGARITE.

&&

LAT...LON 3688 10417 3675 10453 3698 10455 3698 10423
TIME...MOT...LOC 2016Z 231DEG 22KT 3690 10442
Special weather statement, May 18, 4:09 PM MST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
509 PM MDT TUE MAY 18 2010

NMZ531-532-182345-
EASTERN SAN MIGUEL COUNTY-HARDING COUNTY-
509 PM MDT TUE MAY 18 2010

AT 503 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STRONG THUNDERSTORM NEAR MOSQUERO. MOVEMENT WAS TO THE NORTHEAST
AT 25 MPH. THIS THUNDERSTORM IS CAPABLE OF GENERATING HAIL TO ONE
HALF INCH DIAMETER AND WIND GUSTS TO 50 MPH.

LOCATIONS IN THE PATH OF THIS THUNDERSTORM INCLUDE MOSQUERO AND
RURAL NORTHEASTERN SAN MIGUEL COUNTY AND RURAL CENTRAL HARDING
COUNTY.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THROUGH THE AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY EVENING
FOR NORTHEASTERN NEW MEXICO.

&&

LAT...LON 3600 10373 3579 10360 3567 10400 3583 10410
TIME...MOT...LOC 2308Z 240DEG 22KT 3578 10398

The radar

The Cannon AFB radar (KFDX), 133 km away, was scanning. The volume nearest the first event began at 23:20 UTC.

Open the radar archive at this moment

Event by event

3 hail. Local standard time, as filed.

Hail, Harding

When
May 18, 4:20 PM MST
Where
Harding County, 1.78 mi NE of Mosquero
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
35.800, -103.940

Hail, Union

When
May 18, 5:49 PM MST to 5:51 PM MST
Where
Union County, 0.69 mi N of Sedan
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
36.160, -103.130

Hail, Union

When
May 18, 5:52 PM MST to 5:54 PM MST
Where
Union County, Sedan
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
36.150, -103.130

Hail ranged from pea size to pennies.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2010Every state in 2010This day in weather historyWarnings in New Mexico, May 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 220735, 220736, 220737.